# SDR A6WA2013081641142

- Difficulty date: August 6, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 26,642 hours, 25,329 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Condition: Chafed
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFE ON CENTER L/E FLAP VANE SKIN AT FLA STA 108.135 TO BE OUT OF LIMITS.  R & R SKIN IAW REO 601R-57-52-004, REV D.
